# SDR IPXA2019020438632

- Difficulty date: February 4, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 39,721 hours, 5,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT ANTENNA MOUNT DAMAGED.R&R PORTABLE ELT IAW AMM 25-63-03. OPS CHECK GOOD. EFF SOURCE REF: AIPC 25-63-03-20 005.
